# SDR DHL9980214C

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CARGO COMPARTMENT MAIN CARGO DOOR INTERIOR CENTER AREA DOOR LATCH ACTUATOR UPPER ATTACH BRACKET MOUNT BOLTS LOOSE AND SMALL ANGLE BRACKET WAS CRACKED D20CD1.  REMOVED DAMAGED BRACKET AT MAIN CARGO COMPT CARGO DOOR INTERIOR CENTER ARA DOOR LATCH ACTUATOR IAW DC-8 SRM 51-3-0 PAG 2 FIG 52A.  FABRICATED NEW ANGLE 7075-T6 .063 2 X 1 IAW DC-8 SRM 51-1-4 PG 1 PARA 1.  REMOVED AND REPAIRED LOOSE FASTENER PER SRM 51-3-0 PG 2 FIG 3A.  TREATED, PRIMED PER DC8-SRM 51-1-8 PG 18, PAR 6F.  INSTALLED PER DC-8 SRM 51-3-0 PAR 2 FIG 52A.
